# SDR GTIA012133

- Difficulty date: November 23, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD ENTRY AREA FLOOR SUPPORT CORRODED AT STATION  Y200 FROM X= 1 INCH TO X= 20 INCHES.  FABRICATED FLOOR SUPPORT.  INSTALLED FLOOR SUPPORT.  (M)
